Publication
Title
Breakdown of the robustness property of Lotka's law : the case of adjusted counts for multiauthorship attribution
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Information Science. - Washington, D.C., 1970 - 2000
Publication
Washington, D.C. : 1992
ISSN
0002-8231 [print]
1097-4571 [online]
Volume/pages
43:10(1992), p. 645-647
ISI
A1992JX77900001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 30.09.2018
To cite this reference